Connection matrix theory for discrete dynamical systems

Volume 47 / 1999

Piotr Bartłomiejczyk, Zdzisław Dzedzej Banach Center Publications 47 (1999), 67-78 DOI: 10.4064/-47-1-67-78

Abstract

In [C] and [F1] the connection matrix theory for Morse decomposition is developed in the case of continuous dynamical systems. Our purpose is to study the case of discrete time dynamical systems. The connection matrices are matrices between the homology indices of the sets in the Morse decomposition. They provide information about the structure of the Morse decomposition; in particular, they give an algebraic condition for the existence of connecting orbit set between different Morse sets.

Authors

  • Piotr Bartłomiejczyk
  • Zdzisław Dzedzej

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image